MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6900052
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros ipth ii (ipth2) results were obtained from non-vitros biorad quality controls and vitros ipth ii quality controls processed using vitros immunodiagnostic products intact pth ii reagent lot 0270 on a vitros 5600 integrated system.Biorad lot 1003750 l1 result of 30.03 pg/ml vs an expected result of 21.4 pg/ml biorad lot 1003750 l3 result of 581.6 pg/ml vs an expected result of 420.0 pg/ml vitros ipth ii control lot 0190 l1 results of 42.6, 42.93, 43.06, 43.45 and 43.20 pg/ml vs an expected result of 30.7 pg/ml vitros ipth ii control lot 0190 l2 results of 147.28, 147.08, 148.55, 148.23 and 148.39 pg/ml vs an expected result of 108.5 pg/ml vitros ipth ii control lot 0190 l3 results of 705.55, 724.13, 724.99, 715.41 and 712.13 pg/ml vs an expected result of 521.8 pg/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros ipth2 results were from quality control fluids and no results were reported from the laboratory.However, the investigation cannot conclude that patient sample results were not or would not be affected if the event were to recur undetected.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that higher than expected vitros ipth ii (ipth2) results were obtained from non-vitros biorad quality controls and vitros ipth ii quality controls processed using vitros immunodiagnostic products intact pth ii reagent lot 0270 on a vitros 5600 integrated system.A definitive assignable cause of the event could not be determined with the information provided.The customer is not currently connected to e-connectivity, therefore, the investigation was limited to the information provided by the customer.No historical quality control results from vitros ipth2 lot 0270 were provided upon request.Therefore, a reagent related issue cannot be ruled out as contributing factor of the event.A suboptimal calibration cannot be ruled out as a contributing factor of the event as the customer did not provide the calibration parameters for vitros ipth2 lot 0270.Additionally, after the customer calibrated an alternate lot of vitros ipth2 reagent on the instrument, results returned to expectations.In addition, the customer had replaced the well wash aspirate filters on the vitros 5600 system prior to calibrating the alternate lot of vitros ipth2 reagent.Therefore, an instrument related issue cannot be ruled out as a contributor to the event.Continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros ipth2 reagent lot 0270.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH II REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25149203
Report Number3007111389-2026-00096
Device Sequence Number18829338
Product Code CEW
UDI-Device Identifier10758750032709
UDI-Public(01)10758750032709(17)260601(11)250828(10)0270
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number6900052
Device Lot Number0270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown